# SDR DALA2021092905881

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 52,110 hours, 26,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 - MID CABIN AFT FACING EXIT LOCATION SIGN HAS THE INCORRECT LENS INSTALLED. CORRECTIVE ACTION: REMOVED LENS F1000600-03 AND INSTALLED F1000600-1 ON EXIT LOCATION SIGN 53WL PER A319 AMM 33-51 (7937317)
